Facebook Pixel
EmpowHER Guest

Question after taking plan B

By Anonymous November 26, 2013 - 9:56pm
Rate This

I had sex on November 16t. The condom broke and in the next few hours I took plan b. On November 18th two days after I had sex I got my period (mind you that it was due around this scheduled time I got it) my period was a lot heavier and lasted for about 6 days. I heard this was a common side effect of plan b was heavier periods. Am I okay

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Some of the side effect of any emergency pill are bleeding, breast tenderness and changes to your next period.  Such as an heavier or lighter, longer or shorter and a delay on your period. Hope this was helpful?



November 27, 2013 - 4:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!